# SDR EIA2003021

- Difficulty date: February 26, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Impact damage on R/H bottom of Horizontal Stab at STA 240, 30" from L/E.   CORRECTIVE ACTION:   Repaired damaged skin and Rib lower chord per B747 SRM 55-10-02, 55-10-03, 51-1002, 51-4--04, & ECRA 481-53-180-2
